MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS
Catalog Number 0006428
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full number for the product in question is (b)(4) (1/27/2003).Immucor technical support used a remote electronic connection method on (b)(6) 2017 to assess the instrument test well images in question, and determined that the instrument test well images in question were visually equivocal.An immucor field service engineer (fse) visited the customer site to assess the testing instrument used on (b)(6) 2017 and found that the echo instrument is performing as expected with the exception of the camera module ability to appropriately identify some true positive results.The immucor technical communication cc-09-042-02 is being used by the lab to visually confirm all negative assay events reported by the echo instrument.
 
Event or Problem Description
On (b)(6) 2017, a customer site reported an unexpected negative antibody screen when using capture-r ready indicator red cells on a galileo echo instrument.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
ANTIGLOBULIN COATED RED CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7131025
Report Number1034569-2017-00342
Device Sequence Number85792
Product Code KSF
UDI-Device Identifier10888234000600
UDI-Public10888234000600
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date12/07/2017
Device Catalogue Number0006428
Device Lot Number221970
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight75